MAUDE Adverse Event Report: TRACOE MEDICAL GMBH TRACOE TWIST PLUS TRACHEOSTOMY SPARE CANNULA

TRACOE MEDICAL GMBH TRACOE TWIST PLUS TRACHEOSTOMY SPARE CANNULA
Model Number REF 521-08
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the analysis cannot yet be fully completed.There are some inconsistencies in the error description that have not yet been clarified due to the lack of feedback from the customer: the specified part number ref (b)(4) does not match to the description of the cannula as a twist cannula.The ref (b)(4) number corresponds to a twist plus cannula.Reference is made to the two replacement cannulas included with the product, but the product itself is not named.Instead, the listed product is a set of replacement cannulas with 10 replacement inner cannulas.The batch number provided corresponds to a ref (b)(4) size 10, which is not mentioned in the error description.Only size 8 and 9 cannulas are mentioned and potentially affected there.Due to the discrepancies present and the missing information, a conclusive investigation and evaluation of the case is not possible.However, it should be noted that the ifu specifies that a replacement cannula should always be available so that a replacement can be made immediately if problems arise.This was not taken into account in this case.
 
Event or Problem Description
The nurse tried to change the inner canula.He removed the dirty inner canula and tried to inser the new one.It was impossible to introduce the new inner canula in the twist canula.He decided to use again the dirty canula.After that, he looked the inner canula with caution and he discovered that the size of the inner canula was not the good one.It was a size 9 instead of a size 8.In the package they received a canula size 8 with 2 inner canula: one size 8 and another one size 9.The oxygen saturation of the patient decrease at 40%.They should increase fi02 until the saturation went back to 100% discomfort of the patient.

Brand Name
TRACOE TWIST PLUS TRACHEOSTOMY SPARE CANNULA
Common Device Name
TRACOE TWIST PLUS TRACHEOSTOMY SPARE CANNULA
Manufacturer (Section D)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM  55268
Manufacturer (Section G)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
Manufacturer Contact
margarete halle
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
MDR Report Key24647922
Report Number8010485-2026-67703
Device Sequence Number13304105
Product Code JOH
UDI-Device Identifier04035324018208
UDI-Public4035324018208
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K961449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREF 521-08
Device Catalogue NumberREF 521-08
Device Lot Number1000199632
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown